MathSciNet Relay Station
MathSciNet bibliographic data
MR1079897 55P35 (19L99 55N20)
McCleary, John; McLaughlin, Dennis A. Morava $K$-theory and the free loop space. Proc. Amer. Math. Soc. 114 (1992), no. 1, 243–250.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement